# SDR DALA2018072804730

- Difficulty date: July 27, 2018
- Submitted: July 28, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,727 hours, 60,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN BROKEN ON SLIDE BUSTLE GALLEY DOOR.  INSTALLED NEW SLIDE PER CARD 2561-49647.
